# SDR DALA2023022101296

- Difficulty date: February 17, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 50,991 hours, 23,993 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 -DIV/DE- DUE TO EICAS MESSAGE -TE FLAP ASYM- DISPLAYED WITH ASSOCIATED LIGHT DURING APPROACH INTO SNA. CREW DECLARED EMERGENCY, C/W QRH AND DIV TO LAX. CORRECTIVE ACTION: T/S AND REPLACED FLAP TRANSMITTER AND FLAP INDICATOR. CHECKED ADJUSTMENT, FLAP AND SLAT OPERATION SMOOTH WITHOUT BINDING. C/W B757 NO-GO ODI PREVENTION.
